I am a 27 year old male. I always had very faint dark circles under my eyes. Dec. 11 I went to a plastic surgeon and got juvederm under my eyes. Long story short, it was a disaster. The bruising lasted for over a month and although the bumps have receded somewhat they are still quite noticeable. I am considering getting hyaluronidase but saw a post about how it literally ruined some guys eye. I thought it would be gone by now. It has caused me serious depression. Should I just continue to wait it out?
Juvederm Ultra Injection Under Eyes in December 2011. Still Bumps?
Doctor Answers (10)
Juvederm for tear drop deformities
Since the skin here is paper thin, overinjection or aggressive injection, especially with bruising and hematoma formation may cause longstanding problems and discoloration which may take years for it to go away. If they are nodular, they can be excised by a plastic surgeon or injected with hyaluronidase.
Web reference: http://www.AdvanceYourBeauty.com
Lumps under Eyes after Juvederm
The lumps can be dissolved with Hyaluronidase with the lumps are Juvederm. Sometimes, this may represent residual hematomas or granulomas. Hyaluronidase may not be effective on these items.
Juvederm is incredibly durable under the eye
It is entirely possible for Juvederm bumps/overcorrection to persist for 3-4 years - really. Juvederm under the eye seems to last forever, especially when overcorrection.
Your best bet is hyaluronidase. I have used it to reverse undereye filler at least thirty times with no ill effects.
You might also like...
Bumps following Juvederm treatment
Hello, and sorry to hear about the poor result you experienced from your Juvederm treatment. When performed correctly by an experienced physician, hyaluronidase injections are a great way to dissolve filler in a given area. It can take quite a long time for filler to disappear on its own. Juvederm lasts 6-7 months on average, and will last even longer under the eyes. I would recommend visiting the surgeon who performed your treatment and expressing your concerns to them. I hope this helps, and good luck to you.
Fillers under the eyes
I have injected countless patients with hyaluronic acid based fillers under the eyes and have never had the lumpiness you describe ; that said, it can certainly happen, and this would be a more common location for it, as would the lips. In the tear trough I find fillers last 9-18 months, and so I'd get some hyaluronidase injected to reduce the swellings - it is very safe in trained and experienced hands.
Bumps after juvederm
Hyaluronic acid fillers under the eye area typically last a year or less. Hopefully, you are starting to see these bumps decreasing in size. If they are still bothersome for you, a small amount of hyaluronidase can be injected to speed up the process.
Bumps of lower lids
Usually filler like restylane will last about 6 months, but when placed near the lower eyelids, it can last longer. If there are still bumps, you may want to use hyaluronidase to dissolve it.
Bumps after Juvederm Ultra since Dec 2011
First of all it's hard to assess without a photo, but if you are still unhappy it sounds like it might help to have a small amt of Hyaluronidase injected to dissolve the bumps. This could be done very sparingly, with the understanding that you may need a small amt of filler replaced if needed. I have found that Restylane or Belotero are softer and lay better in the tear trough area. Keep in mind you want someone with expertise in injecting filler that area.
Juvederm Ultra under the eyes
You should consult an experienced board certified dermatologist or plastic surgeon for assessment of your bumps. If they are Juvederm, they can be dissolved with hyaluronidase. You may need additional filler afterwards to even out the areas but ask about Restylane which is less likely to cause puffiness than Juvederm.
Juvederm Ultra under eyes
I would suggest you see a board-certified derm or plastic surgeon with a great deal of experience using Vitrase. It's a very simple procedure, but just like the initial filler itself, there is an art to doing it properly. If your bumps are indeed pockets of product, a small amount of Vitrase can be injected to dissolve them. If you had that much bruising under your eyes, my concern would be that rather than pockets of filler, some of what you have may actually be hematomas, in which case the Vitrase will do nothing. I would suggest you see a physician in person for an evaluation. You can always chose not to do anything corrective and over time the bumps, no matter what they are, will go away on their own.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.